# SDR DALA2024080707850

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 91,805 hours, 41,314 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3241 - MISC/DE - DUE TO F/CTL FLAPS LOCKED ECAM MESSAGE. FOUND STEADY BEARING (6275CM) ON THE RIGHT FLAP TRANSMISSION BLOWN OUT. R/R STEADY BEARING (6275CM). OPS CHECK GOOD. (LP: 5998200)
